Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On Convexity, Efficiency, and Markets

Francis M. Bator
Journal of Political Economy
Vol. 69, No. 5 (Oct., 1961), pp. 480-483
Stable URL: http://www.jstor.org/stable/1828537
Page Count: 4
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
On Convexity, Efficiency, and Markets
Preview not available

Page Thumbnails

  • Thumbnail: Page 
480
    480
  • Thumbnail: Page 
481
    481
  • Thumbnail: Page 
482
    482
  • Thumbnail: Page 
483
    483